CureZone   Log On   Join
Dizzy with iodine; migraine from salt
 
AgnesT Views: 9,778
Published: 13 years ago
 

Dizzy with iodine; migraine from salt


I started one drop Lugol's in the am and one in the pm last week. However, I got so dizzy I had to cut back to one drop every other day. I have searched this site and the yahoo group, and I can find where other people have gotten dizzy, but no one seems able to explain whether it is the Iodine itself or some kind of detox symtom. I would appreciate any comments you all might have about this.

Also: when I got the spins too bad, I started loading salt, which cleaned out the bowels! However, the next day, I was flattened with one of the worst migraines I've ever had! I did some research and I think the amount of salt I consumed imbalanced my ELECTROLYTES. Just a caution to anyone with a tendancy to migraines....

Thanks!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.000 sec, (1)